Join the 'Depo-Medrol' group to help and get support from people like you.
We found 13 questions associated with the 'Depo-Medrol' topic.
He weighs about 35 pounds
Posted 13 Nov 2014 • 0 answers
The other medicines prescribed are T ZQ(200 MG ) TWICE A DAY T ULTRACET-SEMI TWICE A DAY T SUPRADIN ONCE A DAY
Posted 25 Oct 2014 • 1 answer
Depo-Medrol - Have there been any reports of tainted MPA causing negative consequences in veterinary
... medicine? For example abscesses forming after subcutaneous injections?
Posted 22 Jan 2014 • 1 answer
Steroids with highly concentrated will effects our body is it True
Posted 7 Oct 2013 • 1 answer
I wanted to know about Injection Compound with requited details
Posted 3 Oct 2013 • 0 answers
Please sugggest me because my mom is suffering from the same disease and had 2 of this injection 2ml each time within a gap of 2 months. Afterwards she feels the pain, the inflammatory sensation ...
Posted 30 Jul 2013 • 1 answer
Posted 6 Mar 2013 • 2 answers
Due to PREDNISONE, because of excessively high doses and a long duration, I developed Avascular Necrosis of the Hips... both. It ruined my career. I've been told by two physicians and one ...
Posted 23 Nov 2011 • 1 answer
Posted 3 Aug 2011 • 0 answers
Posted 11 Oct 2011 • 1 answer
After taking depo-Medrol I had lot of hair loss' what can I do to get my hair growing again. please?
I notes after the second injection my skin started get dry,later my hair begain falling out.
Posted 17 Jan 2011 • 0 answers
Recent injections in my wife's hips caused this situation. Is this possible with usin dep-medrol injections
Posted 22 Oct 2010 • 0 answers
The drug : Depo-Medro... Is it a steroid? What are the side effects? Should it be given to a person who has the flu?
Posted 11 Sep 2009 • 1 answer
Ask a Question
Related Condition Support Groups
Inflammatory Conditions, Asthma, Asthma - Acute, Gout - Acute, Neuralgia, Adrenogenital Syndrome, Asthma - Maintenance, Dermatologic Lesion, Immunosuppression, Hay Fever, Allergic Rhinitis, Rheumatoid Arthritis, Shock, Osteoarthritis